Alert archive / Wisconsin / River Flood Warnings in 2013
River Flood Warning 3, NWS Twin Cities, MN
NWS Twin Cities, MN issued this river flood warning at Apr 8, 2013, 2:25 PM CDT for Eau Claire County, Wisconsin. It took effect at Apr 10, 2013, 12:00 AM CDT. It was in force for 58 hr.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2013, 2:25 PM CDT (19:25 UTC)
- In effect from
- Apr 10, 2013, 12:00 AM CDT
- Expired
- Apr 12, 2013, 10:25 AM CDT
- In force
- 58 hr
- Issued by
- NWS Twin Cities, MN
- Flood severity
- Minor
County Eau Claire County, WI
The radar
The La Crosse radar (KARX), 101 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Eau Claire River near Fall Creek (FLCW3).
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05366500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
249 WGUS43 KMPX 081925 FLWMPX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 225 PM CDT MON APR 8 2013 ...THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... EAU CLAIRE RIVER NEAR FALL CREEK AFFECTING EAU CLAIRE COUNTY .THIS RIVER FORECAST IS BASED ON OBSERVED PRECIPITATION OF A QUARTER TO A HALF OF AN INCH OF RAIN SINCE SUNDAY EVENING AS WELL AS SNOWMELT. WHILE DRY CONDITIONS WILL MAINLY PREVAIL THROUGH THIS EVENING...ANOTHER STORM WILL APPROACH FROM THE SOUTHWEST TONIGHT AND TUESDAY BRINGING ADDITIONAL PRECIPITATION. THE BULK OF THE PRECIPITATION WITH THIS NEXT SYSTEM HAS NOT BEEN INCLUDED IN THE FORECASTS SO ADDITIONAL RISES ARE POSSIBLE. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOWUP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT. && WIC035-100125- /O.NEW.KMPX.FL.W.0003.130409T2230Z-130411T2308Z/ /FLCW3.1.ER.130409T2230Z.130410T1200Z.130411T0508Z.NO/ 225 PM CDT MON APR 8 2013 THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A * FLOOD WARNING FOR THE EAU CLAIRE RIVER NEAR FALL CREEK . * FROM TUESDAY AFTERNOON TO THURSDAY EVENING. * FOR FALL CREEK , NO OBSERVED STAGE VALUE IS AVAILABLE. OBSERVATION INFORMATION WILL NOT BE AVAILABLE FOR FALL CREEK IN THE NEAR TERM FUTURE DUE TO EQUIPMENT PROBLEMS. WITH SEQUESTERING LIMITATIONS...A REPAIR OF THE RIVER GAUGE IS UNKNOWN AT THIS TIME. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 12.5 FEET WEDNESDAY MORNING. * IMPACT...AT 13.0 FEET...ROADS NEAR THE RIVER BEGIN TO FLOOD. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 12.3 FEET ON APR 18 2003. $$ DFC
6 follow-up statements
027 WGUS43 KMPX 082016 CCA FLWMPX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING...CORRECTION...CORRECTED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 225 PM CDT MON APR 8 2013 ...THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... EAU CLAIRE RIVER NEAR FALL CREEK AFFECTING EAU CLAIRE COUNTY .THIS RIVER FORECAST IS BASED ON OBSERVED PRECIPITATION OF A QUARTER TO A HALF OF AN INCH OF RAIN SINCE SUNDAY EVENING AS WELL AS SNOWMELT. WHILE DRY CONDITIONS WILL MAINLY PREVAIL THROUGH THIS EVENING...ANOTHER STORM WILL APPROACH FROM THE SOUTHWEST TONIGHT AND TUESDAY BRINGING ADDITIONAL PRECIPITATION. THE BULK OF THE PRECIPITATION WITH THIS NEXT SYSTEM HAS NOT BEEN INCLUDED IN THE FORECASTS SO ADDITIONAL RISES ARE POSSIBLE. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOWUP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT. && WIC035-100125- /O.COR.KMPX.FL.W.0003.130409T2230Z-130411T2308Z/ /FLCW3.1.ER.130409T2230Z.130410T1200Z.130411T0508Z.NO/ 225 PM CDT MON APR 8 2013 THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A * FLOOD WARNING FOR THE EAU CLAIRE RIVER NEAR FALL CREEK . * FROM TUESDAY AFTERNOON TO THURSDAY EVENING. * FOR FALL CREEK , NO OBSERVED STAGE VALUE IS AVAILABLE. OBSERVATION INFORMATION WILL NOT BE AVAILABLE FOR FALL CREEK IN THE NEAR TERM FUTURE DUE TO EQUIPMENT PROBLEMS. A REPAIR OF THE RIVER GAUGE IS UNKNOWN AT THIS TIME. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 12.5 FEET WEDNESDAY MORNING. * IMPACT...AT 13.0 FEET...ROADS NEAR THE RIVER BEGIN TO FLOOD. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 12.3 FEET ON APR 18 2003. $$ DFC
884 WGUS83 KMPX 091602 FLSMPX FLOOD STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1102 AM CDT TUE APR 9 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... EAU CLAIRE RIVER NEAR FALL CREEK AFFECTING EAU CLAIRE COUNTY .THIS RIVER FORECAST IS BASED ON OBSERVED PRECIPITATION OF AROUND A HALF AN INCH SINCE SUNDAY NIGHT. A SERIES OF SYSTEMS WILL IMPACT THE AREA THROUGH THURSDAY NIGHT. THE INITIAL WAVE IS SPREADING RAIN FROM THE SOUTH TODAY AND WILL CONTINUE INTO THIS EVENING. OVERNIGHT THE RAIN WILL CHANGE OVER TO SNOW AND WILL CONTINUE THROUGH THURSDAY NIGHT. AN ADDITIONAL QUARTER TO LOCALIZED HALF INCH AMOUNTS ARE POSSIBLE BEFORE THE RAIN CHANGES TO SNOW TONIGHT. DEPENDING ON THE TIMING OF THE PRECIPITATION TRANSITION TO SNOW WILL IMPACT THE LIQUID ACCUMULATIONS AND HENCE THE RIVER FORECASTS. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOWUP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT. && WIC035-102202- /O.EXT.KMPX.FL.W.0003.130410T0500Z-130413T0000Z/ /FLCW3.1.ER.130410T0500Z.130411T0000Z.130412T0600Z.NO/ 1102 AM CDT TUE APR 9 2013 THE FLOOD WARNING CONTINUES FOR THE EAU CLAIRE RIVER NEAR FALL CREEK . * FROM LATE TONIGHT TO FRIDAY EVENING. * FOR FALL CREEK , NO OBSERVED STAGE VALUE IS AVAILABLE. RIVER LEVEL INFORMATION WILL NOT BE AVAILABLE FOR FALL CREEK IN THE NEAR TERM FUTURE DUE TO EQUIPMENT PROBLEMS. A REPAIR OF THE RIVER GAUGE IS UNKNOWN AT THIS TIME. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER IS FORECAST TO CREST AT 12.5 FEET TOMORROW EVENING. * IMPACT...AT 13.0 FEET...ROADS NEAR THE RIVER BEGIN TO FLOOD. * IMPACT...AT 11.0 FEET...SOME PARK AND AGRICULTURAL LANDS BECOME INNUNDATED. * IMPACT...AT 10.0 FEET...RIVER CURRENTS BECOME DANGEROUS FOR RECREATIONAL USERS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 10.7 FEET ON MAR 31 2005. $$
936 WGUS83 KMPX 101554 FLSMPX FLOOD STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1054 AM CDT WED APR 10 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... EAU CLAIRE RIVER NEAR FALL CREEK AFFECTING EAU CLAIRE COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN.. CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND PEPIN COUNTIES .THIS RIVER FORECAST IS BASED ON AN OBSERVED PRECIPITATION OF 1.25 INCHES ACROSS THE BASIN OVER THE PAST 24 HOURS AND FORECAST PRECIPITATION OF AN ADDITIONAL 0.9 INCHES OVER THE NEXT 48 HOURS. INITIAL PRECIPITATION AMOUNTS OF 0.1 TO 0.2 INCHES WILL PRIMARILY BE RAIN, FOLLOWED BY A SNOW/SLEET MIXTURE THIS EVENING BEFORE TURNING TO ALL SNOW BY THURSDAY MORNING. SINCE THE MAJORITY OF THE FORECAST PRECIPITATION WILL BE SNOW OR SLEET, WE DO NOT EXPECT IT TO HAVE AN IMMEDIATE IMPACT ON RIVER LEVELS. FORECAST HIGH TEMPS ABOVE FREEZING FOR THE NEXT 72 HOURS WILL CAUSE SNOW MELTING AND A GRADUAL INCREASE IN RIVER LEVELS AND FLOW DURING THIS TIMEFRAME. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT. && WIC035-112154- /O.EXT.KMPX.FL.W.0003.000000T0000Z-130413T0925Z/ /FLCW3.1.ER.000000T0000Z.130411T1200Z.130412T1525Z.NO/ 1054 AM CDT WED APR 10 2013 THE FLOOD WARNING CONTINUES FOR THE EAU CLAIRE RIVER NEAR FALL CREEK . * UNTIL LATE FRIDAY NIGHT. * FOR FALL CREEK , NO OBSERVED STAGE VALUE IS AVAILABLE. RIVER LEVEL INFORMATION WILL NOT BE AVAILABLE FOR FALL CREEK IN THE NEAR TERM FUTURE DUE TO EQUIPMENT PROBLEMS. A REPAIR OF THE RIVER GAUGE IS UNKNOWN AT THIS TIME. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 13.5 FEET TOMORROW MORNING. * IMPACT...AT 13.0 FEET...ROADS NEAR THE RIVER BEGIN TO FLOOD. * IMPACT...AT 11.0 FEET...SOME PARK AND AGRICULTURAL LANDS BECOME INNUNDATED. * IMPACT...AT 10.0 FEET...RIVER CURRENTS BECOME DANGEROUS FOR RECREATIONAL USERS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 13.8 FEET ON JUN 1 2004. $$ WIC011-091-112154- /O.CON.KMPX.FL.W.0004.130411T1600Z-130414T0000Z/ /DURW3.1.ER.130411T1600Z.130412T0600Z.130413T0600Z.NO/ 1054 AM CDT WED APR 10 2013 THE FLOOD WARNING CONTINUES FOR THE CHIPPEWA RIVER AT DURAND. * FROM THURSDAY MORNING TO SATURDAY EVENING. * AT 10:00 AM WEDNESDAY THE STAGE WAS 11.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO RISE TO NEAR 13.4 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING. * IMPACT...AT 13.0 FEET...THE BASEMENTS OF WAREHOUSES ALONG THE RIVER BEGIN TO FLOOD. * IMPACT...AT 12.5 FEET...THE NORTH SHORE HIGHWAY BEGINS TO FLOOD. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 13.8 FEET ON APR 13 2011. $$ PJP/DFC
506 WGUS83 KMPX 111440 FLSMPX FLOOD STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 940 AM CDT THU APR 11 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... EAU CLAIRE RIVER NEAR FALL CREEK AFFECTING EAU CLAIRE COUNTY CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND PEPIN COUNTIES .OVERVIEW... THIS RIVER FORECAST IS BASED ON AN OBSERVED PRECIPITATION OF A QUARTER INCH ACROSS THE BASIN OVER THE PAST 24 HOURS AND FORECAST PRECIPITATION OF AN ADDITIONAL HALF INCH OVER THE NEXT 48 HOURS. PRECIPITATION WILL PRIMARILY BE SNOW. SINCE THE MAJORITY OF THE FORECAST PRECIPITATION WILL BE SNOW OR SLEET, WE DO NOT EXPECT IT TO HAVE AN IMMEDIATE IMPACT ON RIVER LEVELS. FORECAST HIGH TEMPS ABOVE FREEZING FOR THE NEXT 72 HOURS WILL CAUSE SNOW MELTING AND A GRADUAL INCREASE IN RIVER LEVELS AND FLOW DURING THIS TIMEFRAME. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT. && WIC035-122040- /O.EXT.KMPX.FL.W.0003.000000T0000Z-130413T0500Z/ /FLCW3.1.ER.000000T0000Z.130411T1800Z.130412T1100Z.NO/ 940 AM CDT THU APR 11 2013 THE FLOOD WARNING CONTINUES FOR THE EAU CLAIRE RIVER NEAR FALL CREEK . * UNTIL LATE FRIDAY NIGHT. * FOR FALL CREEK , NO OBSERVED STAGE VALUE IS AVAILABLE. RIVER LEVEL INFORMATION WILL NOT BE AVAILABLE FOR FALL CREEK IN THE NEAR TERM FUTURE DUE TO EQUIPMENT PROBLEMS. A REPAIR OF THE RIVER GAUGE IS UNKNOWN AT THIS TIME. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER HAS CRESTED. THE FORECAST IS STARTING AT THE MAXIMUM VALUE OF 12.4 FEET...AND IT WILL CONTINUE TO FALL BELOW FLOOD STAGE FRIDAY MORNING. * IMPACT...AT 11.0 FEET...SOME PARK AND AGRICULTURAL LANDS BECOME INNUNDATED. * IMPACT...AT 10.0 FEET...RIVER CURRENTS BECOME DANGEROUS FOR RECREATIONAL USERS. $$ WIC011-091-122040- /O.EXT.KMPX.FL.W.0004.130411T1800Z-130413T0900Z/ /DURW3.1.ER.130411T1800Z.130412T0600Z.130412T1500Z.NO/ 940 AM CDT THU APR 11 2013 THE FLOOD WARNING CONTINUES FOR THE CHIPPEWA RIVER AT DURAND. * FROM THIS AFTERNOON TO LATE FRIDAY NIGHT. * AT 8:00 AM THURSDAY THE STAGE WAS 12.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 13.2 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE FRIDAY MORNING. * IMPACT...AT 13.0 FEET...THE BASEMENTS OF WAREHOUSES ALONG THE RIVER BEGIN TO FLOOD. * IMPACT...AT 12.5 FEET...THE NORTH SHORE HIGHWAY BEGINS TO FLOOD. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 13.8 FEET ON APR 13 2011. $$ CARLYON
305 WGUS83 KMPX 120114 FLSMPX FLOOD STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 814 PM CDT THU APR 11 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND PEPIN COUNTIES EAU CLAIRE RIVER NEAR FALL CREEK AFFECTING EAU CLAIRE COUNTY .OVERVIEW... RECENT RAINFALL COMBINED WITH THE SNOW MELT HAS CAUSED THE CHIPPEWA AND EAU CLAIR RIVER TO RISE. HOWEVER...NO SIGNIFICANT PRECIPITATION IS EXPECTED IN THE NEXT COUPLE OF DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT. && WIC035-130500- /O.CON.KMPX.FL.W.0003.000000T0000Z-130413T0500Z/ /FLCW3.1.ER.000000T0000Z.130412T0600Z.130412T1100Z.NO/ 814 PM CDT THU APR 11 2013 THE FLOOD WARNING CONTINUES FOR THE EAU CLAIRE RIVER NEAR FALL CREEK . * UNTIL LATE FRIDAY NIGHT. * FOR FALL CREEK , NO OBSERVED STAGE VALUE IS AVAILABLE. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER IS FORECAST TO CONTINUE SLOWLY FALLING FROM NEAR 11.5...AND GO BELOW FLOOD STAGE MID DAY THRUSDAY. * IMPACT...AT 11.0 FEET...SOME PARK AND AGRICULTUREAL LANDS BECOME INNUNDATED. * IMPACT...AT 10.0 FEET...RIVER CURRENTS BECOME DANGEROUS FOR RECREATIONAL USERS. $$ WIC011-091-130714- /O.EXT.KMPX.FL.W.0004.000000T0000Z-130413T0832Z/ /DURW3.1.ER.130412T0336Z.130412T0600Z.130412T1432Z.NO/ 814 PM CDT THU APR 11 2013 THE FLOOD WARNING CONTINUES FOR THE CHIPPEWA RIVER AT DURAND. * UNTIL LATE FRIDAY NIGHT. * AT 7:00 PM THURSDAY THE STAGE WAS 12.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE TO NEAR 13.2 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY MID DAY THURSDAY. * IMPACT...AT 13.0 FEET...THE BASEMENTS OF WAREHOUSES ALONG THE RIVER BEGIN TO FLOOD. * IMPACT...AT 12.5 FEET...THE NORTH SHORE HIGHWAY BEGINS TO FLOOD. $$ JRB
861 WGUS83 KMPX 121525 FLSMPX FLOOD STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1025 AM CDT FRI APR 12 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN WISCONSIN... EAU CLAIRE RIVER NEAR FALL CREEK AFFECTING EAU CLAIRE COUNTY .OVERVIEW... THE RIVER WILL CONTINUE TO FALL GRADUALLY OVER THE NEXT COUPLE OF DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT. && WIC035-121555- /O.CAN.KMPX.FL.W.0003.000000T0000Z-130413T0500Z/ /FLCW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1025 AM CDT FRI APR 12 2013 THE FLOOD WARNING IS CANCELLED FOR THE EAU CLAIRE RIVER NEAR FALL CREEK . * FOR FALL CREEK , NO OBSERVED STAGE VALUE IS AVAILABLE. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER IS FORECAST BELOW FLOOD STAGE WITH A MAXIMUM VALUE OF 10.1 FEET THIS AFTERNOON. * IMPACT...AT 11.0 FEET...SOME PARK AND AGRICULTUREAL LANDS BECOME INNUNDATED. * IMPACT...AT 10.0 FEET...RIVER CURRENTS BECOME DANGEROUS FOR RECREATIONAL USERS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.3 FEET ON APR 13 2008. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this river flood warning went out at Apr 8, 1:53 PM CDT, 32 minutes earlier.
Area forecast discussion, Apr 8, 1:53 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 153 PM CDT MON APR 8 2013 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 318 AM CDT MON APR 8 2013 LIGHT RAIN CONTINUES TO PUSH NORTHEAST ACROSS EASTERN MN AND WEST CENTRAL WI EARLY THIS MORNING NEAR 30 KNOTS. RAIN AMOUNTS SO FAR OVERNIGHT HAVE BEEN NEAR A QUARTER OF AN INCH. THE BACK EDGE OF RAIN IS NEAR A KSTC-KRWF LINE AND IS JUST AHEAD OF THE H7 SHORT WAVE. THIS FEATURE WILL DRIVE EAST THIS MORNING BRINGING THE STEADY RAIN TO AN END WITH DRIZZLE IN THE WAKE. THE AFTERNOON HOURS WILL FEATURE MID LEVEL RIDGING AND MAINLY DRY CONDITIONS. A SURFACE TROUGH STRETCHING N-S ACROSS EASTERN MN WILL WEAKEN TODAY WITH A N TO NE LOW LEVEL FLOW OCCURRING. RATHER EXTENSIVE LOW CLOUDINESS IS JUST WEST OF THIS AXIS AND SOME DETERIORATION OF THIS CLOUDINESS IS EXPECTED AS THE MID LEVEL RIDGING MOVES IN THIS AFTERNOON. CONFIDENCE IS HIGHEST FOR SOME SUNSHINE AND HIGHS IN THE LOWER 60S NEAR THE I-90 CORRIDOR. PRECIPITATION WILL SPREAD BACK ACROSS THE FA TONIGHT FROM SW TO NE AS A SURFACE WARM FRONT BEGINS TO LIFT NORTH FROM NE/IA ALONG WITH MID LEVEL TROUGHING PUSHING EAST FROM THE DAKOTAS. P-TYPE ISSUES DEVELOP DURING THE NIGHT ACROSS WEST CENTRAL INTO CENTRAL MN. THE ARW/NMM AND NAM WOULD FAVOR A MIX OF SNOW/SLEET WHILE THE GFS PROFILE IS COLDER WITH MAINLY SNOW. INDICATED SNOW WITH A CHANCE OF SLEET. SOME SNOW ACCUMULATION IS LIKELY OVER WEST CENTRAL MN WITH AROUND AN INCH IN PLACE. IN ADDITION...THE WRF/S ARE SHOWING SOME CONVECTIVE ELEMENTS ALONG THE I-90 CORRIDOR IN THE 06Z-12Z TIME FRAME AS ML CAPE INCREASES TO 500 J/KG ALONG WITH NEGATIVE LI VALUES. HENCE...ISOLATED THUNDER HAS BEEN ADDED TO SOUTH CENTRAL MN. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 400 AM CDT MON APR 8 2013 DEEP 50H TROF WILL CONTINUE TO DIG INTO OLD MEXICO RIGHT INTO WED NIGHT. SURFACE TROUGH EMANATING FROM 997MB LOW EJECTING FROM MID LEVEL TROF WILL BE THE IMPETUS FOR PCPN SHIELD ACROSS MUCH OF FA INTO WEDNESDAY AFTN. GFS40 AND EUROPEAN BOTH DEVELOP A CLOSED 50H LOW PRESSURE SYSTEM OVER CENTRAL GREAT PLAINS BY WED EVENING. MAIN SFC STORM TRACK WILL STRETCH FROM WESTERN OK TO SOUTHERN IL BY THURSDAY MORNING. USED GFS40 ISENTROPIC ANAL FOR TIMING AND AREAL COVERAGE OF PCPN. CONFIDENT IN GFS SOLUTION DUE TO HANDLING OF VACATING RAINFALL SHIELD OVER WEST CENTRAL WI. 850 TEMPS CONFIRM A TRANSITION TO AN ALL SNOW EVENT OVER CWA DURING THE DAY ON TUESDAY. WITH POSSIBILITY OF A MORE SOUTHERN SOLUTION OF SFC CYCLONE DURING THE NEXT FEW MODEL RUNS...DECIDED TO THROTTLE BACK ON BOTH QPF AND SNOW AMOUNTS FOR MUCH OF THIS LONG LIVED EVENT. PRESENCE OF CLOSED 50H LOW ABOVE IOWA AND FAR SOUTHERN MN BY THURSDAY DEMANDED NO CESSATION OF POPS UNTIL THE EARLY EVENING HOURS. DEPENDING ON GUIDANCE TODAY...WOULD NOT BE SURPRISED TO SEE AN ADVISORY ISSUED FOR AT LEAST A PORTION OF THE WESTERN CWA FOR THE TUESDAY-WED MORNING TIME PERIOD. LOOK FOR A SHORT RESPITE OF DRY WEATHER THURSDAY NIGHT INTO FRIDAY NIGHT...WITH SCT BOUTS OF FOG PREVALENT LATE ON EACH NIGHT AS SURFACE RIDGE SLOWLY TREKS THROUGH REGION. DEPARTURE OF MID WEEK STORM SYSTEM INTO NEW ENGLAND BY FRIDAY AFTERNOON PAVES THE WAY FOR ZONAL FLOW TO RETURN TO MUCH OF THE WESTERN HALF OF THE COUNTRY BY LATE FRIDAY AFTN. A STRONG SURFACE CYCLONE OVER THE GULF OF ALASKA WILL DIVE SOUTHEAST INTO MONTANA BY LATE SATURDAY. THIS SYSTEM WILL OVERSPREAD MUCH OF FA BY LATE SAT EVENING. TEMPERATURES ALOFT PRETTY MUCH GUARANTEE AT THIS JUNCTURE A MAINLY RAIN EVENT...AT LEAST THROUGH MONDAY MORNING. WITH MODERATE MID PACIFIC MOISTURE ASSOCIATED WITH THIS SYSTEM...AND PLENTY OF COLD AIR WRAPPING AROUND SAME BY EARLY NEXT WEEK...WE COULD EASILY SEE ANOTHER ONE TO TWO INCHES FOR THE IDES OF APRIL. EUROPEAN AND GEM BOTH DIG ANOTHER DEEP 50H TROF OVER THE INTERMOUNTAIN WEST BY TUESDAY MORNING. IF THIS PANS OUT...COOL PATTERN CURRENTLY IN PLACE WILL CONTINUE INTO AT LEAST THE THIRD WEEK OF APRIL...WITH TEMPERATURES LIKELY REMAINING BETWEEN 8 AND 10 DEGREES BELOW NORMAL. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 150 PM CDT MON APR 8 2013 IFR OR LOWER CONDITIONS REMAIN OVER THE REGION EARLY THIS AFTERNOON. THIS MAY IMPROVE TO LOW END MVFR AT BEST OVER REGION AS LOW PRESSURE DEVELOP TO THE SOUTHWEST AND QUASISTATIONARY FRONT REMAINS OVER IOWA THROUGH THE PERIOD. AREA OF LIGHT -SHRA/SPRINKLES MOVING ACROSS CENTRAL AREAS INTO THE LATE AFTERNOON. MODELS CONTINUE TO WEAKEN THIS NARROW AREA AS IT MOVES EAST. LEFT THIS OUT OF EASTERN AREAS FOR THE AFTERNOON/EVENING. EXPECT CIGS TO LOWER AGAIN THIS EVENING AND REMAIN IFR/LIFR INTO TUESDAY AS THE NEXT SURGE OF MOISTURE LIFTS NORTHEAST ASSOCIATED WITH THE DEVELOPING STORM SYSTEM TO THE SOUTHWEST. TIMING LOOKS TO BE MAINLY AFTER 05Z IN THE WEST AND TOWARD 12Z TUE IN THE EAST. THICKNESS PROGS INDICATE A POSSIBLE MIX SLEET/SNOW MIXTURE AND MENTIONED THAT AT KAXN/KSTC LATE. THIS MOVES INTO EAST CENTRAL MN BY TUESDAY MORNING AS WELL. THE MODEL DIVERGE SOME ON HOW DEEP THE WARM LAYER WILL BE WITH THE NAM THE WARMEST. WILL MENTION RAPL INTO THE MORNING AT KRWF/KSTC AND MOV IT INTO EASTERN AREAS TUESDAY AFTERNOON. NORTHEAST TO NORTH WINDS DURING THE PERIOD...SHOULD INCREASE FROM WEST TO EAST AND BECOME GUSTY INTO TUESDAY. KMSP...EXPECT CONDITIONS TO IMPROVE TO LOW END MVFR DURING THE AFTERNOON. AREA OF SPRINKLES MAY WORK INTO THE REGION BEFORE 23Z BUT NOT ANTICIPATING ANYTHING SIGNIFICANT. WAINING FOR MORE SIGNIFICANT FORCING/SHORT WAVE TO LIFT INTO THE AREA LATER TONIGHT AND TUESDAY. EXPECT RAIN INTO TUESDAY AFTERNOON...AND IFR CONDITIONS AS THIS WORKS THROUGH. NORTHEAST TO NORTH WINDS WILL INCREASE INTO TUESDAY MORNING BECOMING GUSTY A GRADIENT INCREASES. /OUTLOOK FOR KMSP/ TUE NIGHT...IFR CIGS/VSBYS WITH -RAPL CAHNGING TO SN. NE WIND 15G25 KTS. WED...IFR CIGS/MVFR VSBYS WITH SN BR. NE WIND 15G25 KTS. THU...MVFR OR LOWER CIGS/VIS WITH SN. NE WIND 20G30 KTS. FRI...VFR OR BECOMING VFR IN THE MORNING NW WIND 5 TO 10 KTS && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...RAH LONG TERM...AJZ AVIATION...DWE
Hazardous weather outlook, Apr 8, 1:31 PM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 131 PM CDT MON APR 8 2013 MNZ041>045-047>059-064-065-073-WIZ014>016-091200- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-YELLOW MEDICINE-RENVILLE-REDWOOD-POLK- BARRON-RUSK- 131 PM CDT MON APR 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS AN INCREASING LIKELIHOOD OF MIXED PRECIPITATION DEVELOPING ACROSS WEST CENTRAL INTO CENTRAL MINNESOTA LATE TONIGHT. SLEET...SNOW AND POSSIBLY SOME FREEZING RAIN IS LIKELY ...WITH AN INCH OF SNOW ACCUMULATION IN WEST CENTRAL MINNESOTA BY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MIXED SLEET AND SNOW IS LIKELY OVER WEST CENTRAL INTO CENTRAL MINNESOTA THROUGH TUESDAY. THEN ACCUMULATING SNOWFALL IS LIKELY TUESDAY EVENING THROUGH THURSDAY. MINOR RISES IN RIVERS AND STREAMS ARE POSSIBLE ACROSS MUCH OF THE AREA THIS WEEK AS SEVERAL WEATHER SYSTEMS MOVE THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. MNZ060>063-066>070-074>078-082>085-091>093-WIZ023>028-091200- HENNEPIN-ANOKA-RAMSEY-WASHINGTON-MCLEOD-SIBLEY-CARVER-SCOTT- DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-ST. CROIX-PIERCE-DUNN- PEPIN-CHIPPEWA-EAU CLAIRE- 131 PM CDT MON APR 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A MIX OF SLEET...FREEZING RAIN AND SNOW WILL DEVELOP BY TUESDAY EVENING AND IS EXPECTED TO CHANGE TO ALL SNOW BY WEDNESDAY NIGHT. WET SNOW IS LIKELY BY WEDNESDAY NIGHT AND WILL LINGER THROUGH THURSDAY WITH SEVERAL INCHES ACCUMULATION POSSIBLE. MINOR RISES IN RIVERS AND STREAMS ARE POSSIBLE ACROSS MUCH OF THE AREA THIS WEEK AS SEVERAL WEATHER SYSTEMS MOVE THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
River Flood Warnings in Wisconsin, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.